# SDR AALA20050236

- Difficulty date: April 3, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N418AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49329
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY EXIT LIGHTS FROM SEAT 21 TO AFT OF CABIN INOPERATIVE.  REPLACED MODULE AT ROW 20 FOR EMERGENCY EXIT LIGHTS FROM SEAT 21 TO AFT OF CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
